Sorry, your search did not match any doctors. Here are some other doctors that we have hand
picked for you!
Show Doctors near me
That's all we have from Itigatti Village, Hubli-Dharwad. Here are some top doctors from nearby cities
Doctors for Aspirin Overdose in Itigatti Village, Hubli-Dharwad
ratings and reviews)
Aspirin Overdose or Aspirin poisoning is acute or chronic poisoning that occurs due to an overdose of Aspirin or other salicylates. A single overdose is termed as an acute overdose, while continuous overdose is called chronic overdose. Common symptoms may range from mild to severe nausea, vomiting, headache, dizziness, tinnitus, lethargy and cerebral oedema. Severe Aspirin Overdose may lead to death. More severe dosage may show signs of high temperature, hallucinations, low blood glucose and potassium, seizure, coma and cerebral oedema.
HOW IS ASPIRIN OVERDOSE DIAGNOSED?
Laboratory tests will be carried out by the general physician to draw blood samples to ascertain the amount of salicylic acid in the system. A physical examination usually points to the state of poisoning. The doctor may also check the patient’s body temperature and other vitals including alertness.
HOW IS ASPIRIN OVERDOSE TREATED?
Treatment of acute overdose is done by resuscitation, which is followed by gastric decontamination by administering activated charcoal for adsorbing aspirin present in the GI tract. Haemodialysis may be done for removing aspirin from the blood. Administering intravenous fluids like dextrose and alkalization of the urine are other treatment methods.
DID YOU KNOW?
Acute overdose has a mortality rate of 2%. Chronic overdose is more commonly lethal and mortality rate is 25%